Received Sep 17, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| COVID19 | COVID19 (COVID19 (PFIZER-BIONTECH)) | PFIZER\BIONTECH | 1 | NA0589 | IM / RA |
I had an anaphylaxis allergic reaction. On Day two (9/10/2025) I woke up with a whole body rash -small red dots that increasingly became worse, spread bigger, red, inflamed and raised. I had a low grade fever. I also had the flu vaccine at the same time administered in the left arm. my chest was becoming tight and I was coughing. The rash was from my upper chest, down to my upper thighs, concentrated in the stomach, abdomen, lower back and upper thighs. On the second day of the rash (9/111/2025) the rash spread down my legs, down my arms, but was not on my neck or face or shoulders. I went in the the doctor who put me on prednisone, Benadryl, and hydrocortisone cream. The rash slowly started clearing on the prednisone, and finally was almost all the way clear by 9/17/2025.
allergies
asthma; insulin resistance
Metformin; Acycolvir; LDN; Progesterone; NP Thyroid; Melatonin; multivitamin; L-Lysine; OTC Allergy - Allegra; Odactra
Gluten; Soy; Dust mites; reactive allergy's - reactive asthma
no testing done due to being in the allergic reaction. I have dr appts made to explore what happened (with allergist)
fever, fatigue